# SDR R61A201503040161

- Difficulty date: March 4, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 17034140003
- Condition: Corroded
- Location: Nr 1 Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SPOILER SECTION NR 1 PCU ATTACH LUG FITTINGS ON SPOILER BUSHINGS APPEAR CORRODED.  MAINTENANCE R & R RT SPOILER SECTION NR 1 PCU ATTACH LUG FITTINGS ON SPOILER BUSHINGS IAW 20-10-08, PN 170-34140-003, BUSHING.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
